Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Decline

Member
  • Posts

    13
  • Joined

  • Last visited

Reputation

0 Neutral
  1. hey! good luck with your tane experience! what's your plan like? - 1 mth/10mg and then and for how long? Why did you move to 20 mg? Was 10 mg doing some work? I finished first round on tane 18 mths ago or so - 20 mg/7 mth. It cleared my skin well. But now both the oil and acne is coming back, rather annoying. That's probably where depression as a side effect of accutane comes it - I'm really paranoid about my skin these days. I would do one more round, but it's summer here is Australia and my
  2. i m on 20 mg as well, finishing my 5th mth. My acne was probably moderate and cleared in about 3 mths completely. i still get one pimple per month but that nothing. But i m afraid it ll come back as i finish, only 1 month left...
  3. yeah. exfoliation should be good. i use baby brush to exfoliate. it might be irratating for someone on taz, but for me it goes okay. no flaking at all. but i m breaking out, i d prefer flaking
  4. thanks for reply i dont think there is any problem with application though..
  5. hi guys, so basically its mine 11th week on taz. I did have IB, which lasted for about 2 months, not that my skin was very very horrible, but it was pretty bad, with all blackheads surfacing out and getting inflammated. I seemed to have calmed down lately, but now again i started to break out in other places, which improved in some time after i strated taz. + my faced is red, but no dryness. Whats going on??? Its been a long time... Is it a sign that i should drop since it is not likely to
  6. it s been almost 6 weeks and my skin is progressively getting worse should i stop???????????
  7. Maybe you should be on taz .1%. That is what i am on and i do get peeling skin when i wake up in the morning but this stuff works for acne!
  8. thanks for replies! Unfortunately my doctor is not good at all ( So far its been all the same, no peeling, nothing and no improvements. Anyone esle had experience with .05 taz?
  9. I ve been on Doxy for 1.5 month +, it worked a bit in some places, but overall made my skin worse. I got IB, which was extremely surprising and now have to deal with heaps of red marks in the places where i ve never had them before. Now its wearing out already, i strated to get my old acne back, plus i ve problems with my digestive system due to antibiotic. Better to go into accutane straight away than loosing time and health on antibiotics. They only work for a while, if at all. As for me I ll
  10. Hey guys, i ve been using taz .05 for about a week together with doxy (which appears to stop working anyways, dropping it soon) and experienced no dryness/peeling whatsoever (only some redness, more oil and more pimples), does it mean that it s not going to work for my acne? not strong enough? should i get .1?
  11. Decline

    Valette

    Hey, ladies! My derm prescribed doxy and Valette (bc) for me to choose. Chose doxy, broke me out badly at the beginning, and i m still far from being clear + have to deal with lots of new red marks. Now I m thinking either of adding Valette to doxy or taking BC after i come off antibiotic. So far, I ve only seen Diane(ette), ortho etc posts. Has anyone tried Valette (I m from Australia)?? And what was your experience?
  12. hey i ve been on it for 13 days and my face it just horrible. it cleared up in the areas where i usually break out - i normally got pretty small bumps. now the sides of my chicks got heaps of painful zits, red and inflamated. i never got that before. i didnt change anything else in my regimen, so it must be doxy. oh.... it soooo bad (( i dont know whether to drop it now or whether to stick with it for a while. either way is scary. i didnt think antibiotics can break you out.... well now i do.
×